Bootstrap percolation in random $k$-uniform hypergraphs (bibtex)
by Mihyun Kang, Christoph Koch, Tamás Makai
Reference:
Mihyun Kang, Christoph Koch, Tamás Makai, Bootstrap percolation in random $k$-uniform hypergraphs, Electronic Notes in Discrete Mathematics, 49, 595-601, (2015). ((Proc.\ EuroComb15))
Bibtex Entry:
@article{KangKochMakai-Bootstrap,
  author = {Mihyun Kang and Christoph Koch and  Tam\'as Makai},
  title = {Bootstrap percolation in random $k$-uniform hypergraphs},
 journal = "Electronic Notes in Discrete Mathematics",
 Volume = 49,
 year = 2015,
  pages = "595-601",
  note = "(Proc.\ EuroComb15)",
  doi = "10.1016/j.endm.2015.06.081",
}